11-15-2005, 08:00 AM #1
Is it possible my GH is making me sick?
Seems like I havent had an appetite at all lately. My stomach feels like its constantly twisting and knotting up all day, and my gas is horrible!! I'm also running 1000mg sus/wk, along w/ 250mg of cyp/wk, and 25mg dbol /day. I've ran dbol several times before and have never had a problem w/ it affecting my appetite. My dosages on the HGH have been around 10iu/eod. Is 10iu too much to take on a given day for a first timer? Could that be the reason I'm feeling sick lately? I was spacing the injections out 3 times/day but I'm still feeling out of it and sick to my stomach.
11-15-2005, 08:02 AM #2
10iu eod, that's not the best way to run HGH, back it down to 3-4iu ed
11-15-2005, 08:10 AM #3Originally Posted by stayinstacked
11-15-2005, 08:21 AM #4
10ie eod is too much.
Y did you decide on such a big dose?
11-15-2005, 08:31 AM #5New Member
- Join Date
- Jan 2005
Hey stayinstacked, what up bro? This is your boy from golds gym, you must be working out somewhere else but anyway i can't pm you so when you get a chance email me at firstname.lastname@example.org, need to holla at you bro, Thanks......Todd
11-15-2005, 03:33 PM #6Originally Posted by phatdog
I just shot you an email, Mr. 15 posts!!! hahahaha, j/k bro, ttyl
11-15-2005, 04:20 PM #7
Bro eod isn't for us, the studies done using eod were done on adolescents, so thier growth plates were open and they were using it for linear growth not muscle growth.
11-15-2005, 05:32 PM #8Banned
Originally Posted by stayinstacked
- Join Date
- May 2003
11-15-2005, 07:12 PM #9Originally Posted by toolman
Probably 12 cycles of AAS, this is my first cycle of GH. Is GH at higher dosages known to do this to some people?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)